# SDR 2003F00247

- Difficulty date: October 29, 2002
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517840112
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO RDU, SYSTEM PRESSURE WAS LOST ON 'A' SYSTEM HYDRAULICS.  EMERGENCY WAS DECLARED AND EMERGENCY CHECKLIST WAS COMPLIED WITH.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 SPOILER ACTUATOR PRESSURE LINE.  (M)
